# SDR UIEA2016113000943

- Difficulty date: November 28, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N632GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,229 hours, 9,354 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Condition: Abnormal
- Location: Fuel Shutoff
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH RESISTANCE FROM APU FUEL SHUTOFF TO STRUCTURE.  CLEANED THE MATING SURFACE IAW AMM 28-25-02.
